RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 19, Number 1  


A joint creeping motion of three fluids in a flat layer: a priori estimates and convergence to a stationary regime
V. K. Andreev, E. N. Cheremnykh
3
An underdetermined problem of integral geometry for the generalized Radon transform
D. S. Anikonov, Ya. A. Kipriyanov
18
Reflection of plane waves from a rigid wall and a free surface in a transverse isotropic medium
B. D. Annin, N. I. Ostrosablin
27
Group classification of second-order projective-type ODEs
Yu. Yu. Bagderina
37
On one model of a vortex motion of an incompressible polymeric fluid in the axial zone
A. M. Blokhin, R. E. Semenko
52
Localization for the discontinuity line of the right-hand side of a differential equation
D. S. Konovalova
62
Diagnostics of anti-seepage screen at a tailings dam in permafrost based on the solution of an inverse problem by piezometric measurement data
L. A. Nazarova, L. A. Nazarov
73
On the existence of nonnegative solutions to the Dirichlet boundary value problem for the $p$-Laplace equation in presence of external mass forces
Ar. S. Tersenov
82
On the numerical study of periodic solutions to delay equations in biological models
S. I. Fadeev, V. V. Kogai, T. M. Khlebodarova, V. A. Likhoshvai
94
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020